Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a conjecture about infinite class fields


Author: George Whaples
Journal: Bull. Amer. Math. Soc. 53 (1947), 377-380
DOI: https://doi.org/10.1090/S0002-9904-1947-08805-4
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 7 (1945), 469--492
MathSciNet review: 0020078
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08805-4